# SDR ASAA2016113019037

- Difficulty date: November 30, 2016
- Submitted: December 16, 2016
- Operation: Air carrier
- Aircraft: N769AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25103
- Aircraft time: 72,584 hours, 41,798 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 651635227
- Condition: Corroded
- Location: Bs 490
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SIDE INTERNAL BEARSTRAP HAS CORROSION UNDER SFT CORNER SCUFF PLATE LOCATION. ACFT GROUNDED. REPAIRED THE  BEARSTRAP IAW EA 400-53EA-18213 REV 00.
